It is currently Sat Aug 19, 2017 2:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Apr 08, 2012 10:02 am 
Offline
Average Poster
Average Poster

Joined: Sun Mar 18, 2012 7:26 pm
Posts: 27
Hope this helps a bit. Please add more.

I guess it is my turn to finally sit down, adventure out, and start this journey. I have been finding it very difficult to do because I was totally afraid, if I am not witty, funny, or over the top upsetting, no one would respond to my posts. So, I decided to cast caution to the wind and be me. Lol.

Start by saying, you need to go through the blogs, the information you gain is important. One, and I mean one thought of not being able to stay clean, turn back now. Things have to be good when you do this. The stresses in life, how you feel about yourself, work, and relationships HAVE TO all be in place. This will, I hope, result in a successful journey. And, it isn't an easy one. So, if this is what you are going to do, go for it. And, good luck, we will need it.

This is a wonderful site.

http://www.youtube.com/results?search_q ... l433l6l6l0.

Takes you to Suboxdoc’s videos on you tube.

First scare: PAWS (suboxone does tend to have this longer, its one downfall)
Post-acute withdrawal Syndrome occurs because your brain chemistry is gradually returning to normal. As your brain improves the levels of your brain chemicals fluctuate as they approach the new equilibrium causing post-acute withdrawal symptoms.

It’s time to pay the piper. Most of us came to sub to avoid w/d and or death. Plain and simple. When you are ready to be without opiates, you will have to go through this. We are blessed; we could be suffering like Suboxdoc had to. Heck, his Journey has led us all here, and his fight keeps us with this option. Thanks Suboxdoc. 

Proper taking of suboxone:

For best results start with a 'dry' mouth, bite the suboxone with your front teeth to crush it and dissolve it immediately upon putting it in your mouth, then use your tongue to spread the concentrated, dissolved medication over all surface areas inside your mouth. A couple points: the intact tablet is not doing anything, so holding it under the tongue takes needless time-- get it dissolved right away. Second, there is nothing special about the area under your tongue; the medication will get absorbed from all surfaces inside the mouth, so use as much surface area as possible to increase absorption and speed the process. Third, after dosing for 5-10 minutes you can either swallow the saliva or spit it out-- if the bitter taste really bothers you, perhaps spitting it out is the better option (also a better option for the rare individual who seems to get headaches from the naloxone in suboxone). Finally, do not drink anything or rinse your mouth with liquid for at least 15 minutes after dosing, as that will remove some of the buprenorphine that you are trying to absorb. Keep the volume down and get it to go in every little corner... then I swallow it, and don’t drink or eat for another 15 minutes.

I find this technique difficult. I have to swallow the second I get the stuff swooshed around my mouth. Seems to get easier with practice. However, I am obviously, getting enough. Just do your best. You can't get more after you are above the ceiling cap. If you aren't having symptoms you are doing it right. This is quicker and easier for me.

Thanks Suboxdoc for all the wonderful information I am sharing.....

“Ceiling” cap: http://suboxonetalkzone.com/ceilings/ by Suboxdoc

http://suboxforum.com/viewtopic.php?t=3 ... ing+effect

The stacking effect:
I can only say this is how I think it works. Unable to find a good definition. But, from the information I did find: 8mg taken morning, then your 8mg in the afternoon stacks on prior 8mg. giving you 16mg. Then 8mg. in the eve creating your 24mg. Then you take your 8mg in the morn etc….

Half-life:
the period of time it takes for the amount of a substance undergoing decay to decrease by half. Sub half-life is 37 hours. This means at each interval you lose ½ your potency. Say you take 12 mg. once a day. In 37 hours, it will become 6mg. Next, 37 hours 3mg. Next, 37 hours 1.5mg. etc.…. It’s why Sub withdrawal is so drawn out. You won't be completely off sub when you take your last pill. You have to wait till all of it and that which was stacked breaks down.

Trying to get this out. More on my return. I hope you are enjoying.....


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 08, 2012 12:26 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 18, 2012 7:26 pm
Posts: 27
Withdrawal:
The sustained use of many kinds of drugs causes adaptations within the body that tend to lessen the drug's original effects over time, a phenomenon known as drug tolerance. At this point, one is said to also have a physical dependency on the given chemical. This is the stage that withdrawal may be experienced upon discontinuation. Some of these symptoms are generally the opposite of the drug's direct effect on the body. Depending on the length of time a drug takes to leave the bloodstream elimination half-life, withdrawal symptoms can appear within a few hours to several days after discontinuation and may also occur in the form of cravings. A craving is the strong desire to obtain, and use a drug or other substance similar to other cravings one might experience for food and hunger.
Although withdrawal symptoms are often associated with the use of recreational drugs, many drugs have a profound effect on the user when stopped. When withdrawal from any medication occurs it can be harmful or even fatal; hence prescription warning labels explicitly saying not to discontinue the drug without doctor approval.
The symptoms from withdrawal may be even more dramatic when the drug has masked prolonged malnutrition, disease, chronic pain, or sleep deprivation, conditions that drug abusers often suffer as a secondary consequence of the drug. Many drugs (including alcohol) suppress appetite while simultaneously consuming any money that might have been spent on food. When the drug is removed, the discomforts return in force and are sometimes confused with addiction withdrawal symptoms, which they quite properly are not.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group